MAUDE Adverse Event Report: TYRX, INC. AIGIS-R LARGE; MESH, SURGICAL, POLYMERIC

TYRX, INC. AIGIS-R LARGE; MESH, SURGICAL, POLYMERIC
Model Number NMRM6133
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Tissue Damage (2104); Discomfort (2330)
Date of Event 09/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products - model: 37603, dbs ipg; implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a patient that had a deep brain stimulation implantable pulse generator (ipg) implanted along with a absorbable antibacterial envelope.The patient had reported discomfort at the at the implant site and approximately nine months post implant a pocket revision was completed.When the surgeon opened the incision they found that the absorbable antibacterial envelope had fused to the underlying tissue.The surgeon had to cut away the tissue and extension in order to remove the envelope.The ipg was placed back into the pocket and an antibiotic powder was placed in the pocket and the incision was closed.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
AIGIS-R LARGE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TYRX, INC.
1 deer park dr.
suites g, e
monmouth jct NJ 08852
MDR Report Key7930662
Report Number3005619263-2018-00089
Device Sequence Number16593695
Product Code FTL
UDI-Device Identifier00643169624795
UDI-Public00643169624795
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K150291
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2017
Device Model NumberNMRM6133
Device Catalogue NumberNMRM6133
Device Lot Number17K26198
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2018
Supplement Date Received by Manufacturer09/17/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3387S-40, DBS LEAD / 3708660, NEURO EXTENSION
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient Weight83